# SDR 2005UALA00378

- Difficulty date: April 19, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 52,655 hours, 30,801 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT OF L2 DOOR APPROXIMATELY STA 1004 STR 15L.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER AND TRIPLER REPAIR.
